# SDR DALA2023090507180

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN PANEL ASSY 5911401-537 DAMAGED DRUING LANDING. REMOVED -537 SKIN ASSY PER DWG 5911401. LOCATED AND DRILLED NEW SKIN ASSY PER DWG 5911401. APPLIED TOP COAT TO ASSEMBLY PARTS PER B717 SRM 51-22-01. INSTALLED DOUBLERS TO SKIN PER DWG 5911401. PRIMED EXTERIOR SURFACE OF SKIN PER B717 SRM 51-22-01. INSTALLED SKIN ASSY PER DWG 5911401. (LP #2946623)
